MAUDE Adverse Event Report: STRAUB MEDICAL AG ROTAREXS 6F 110CM (STRAUB MEDICAL); ATHERECTOMY CATHETER

STRAUB MEDICAL AG ROTAREXS 6F 110CM (STRAUB MEDICAL); ATHERECTOMY CATHETER
Model Number ROTAREX®S 6F X 110CM
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Embolism (1829); Perforation of Vessels (2135); No Known Impact Or Consequence To Patient (2692); Vascular Dissection (3160); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Suspect device not returned yet.The return of suspect device is expected.
 
Event or Problem Description
During the index procedure for pmcf rotarex trial the rotarex head is torn off and could be removed completely without taking further actions.

Brand Name
ROTAREXS 6F 110CM (STRAUB MEDICAL)
Common Device Name
ATHERECTOMY CATHETER
Manufacturer (Section D)
STRAUB MEDICAL AG
straubstrasse 12
wangs, sankt gallen 7323
SZ  7323
MDR Report Key10158002
Report Number3008439199-2020-00007
Device Sequence Number2561405
Product Code MCW
UDI-Device Identifier07640142810278
UDI-Public7640142810278
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K172315
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,study,use
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/07/2023
Device Model NumberROTAREX®S 6F X 110CM
Device Catalogue Number80208
Device Lot Number200123
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/18/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2020
Supplement Date Received by Manufacturer05/18/2020
05/18/2020
Initial Report FDA Received Date06/16/2020
Supplement Report FDA Received Date07/03/2020
09/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient Weight71